Toggle Main Menu Toggle Search

Open Access padlockePrints

Scalable Control Variates for Monte Carlo Methods via Stochastic Optimization

Lookup NU author(s): Professor Chris Oates


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Si S, Oates CJ, Duncan AB, Carin L, Briol F-X

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 14th International Conference in Monte Carlo & Quasi-Monte Carlo Methods in Scientific Computing (MCQMC)

Year of Conference: 2022

Pages: 205-222

Online publication date: 21/05/2022

Acceptance date: 03/08/2020

Publisher: Springer


DOI: 10.1007/978-3-030-98319-2_10

Library holdings: Search Newcastle University Library for this item

Series Title: Part of the Springer Proceedings in Mathematics & Statistics book series

ISBN: 9783030983185